Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann
Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 93-142.
@article{BSMF_1984__112__93_0,
     author = {Herman, Michael R.},
     title = {Exemples de fractions rationnelles ayant une orbite dense sur la sph\`ere de {Riemann}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {93--142},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2002},
     zbl = {0559.58020},
     mrnumber = {86d:58055},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2002/}
}
TY  - JOUR
AU  - Herman, Michael R.
TI  - Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
DA  - 1984///
SP  - 93
EP  - 142
VL  - 112
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2002/
UR  - https://zbmath.org/?q=an%3A0559.58020
UR  - https://www.ams.org/mathscinet-getitem?mr=86d:58055
UR  - https://doi.org/10.24033/bsmf.2002
DO  - 10.24033/bsmf.2002
LA  - fr
ID  - BSMF_1984__112__93_0
ER  - 
%0 Journal Article
%A Herman, Michael R.
%T Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann
%J Bulletin de la Société Mathématique de France
%D 1984
%P 93-142
%V 112
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2002
%R 10.24033/bsmf.2002
%G fr
%F BSMF_1984__112__93_0
Herman, Michael R. Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann. Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 93-142. doi : 10.24033/bsmf.2002. http://www.numdam.org/articles/10.24033/bsmf.2002/

[A] Arnold (V. I.). - On the mappings of the circumference onto itself, Translations A.M.S., vol. 46, 2nd series, p. 213-284. | Zbl

[B] Brolin (H.). - Invariant sets under iteration of rational functions, Arkiv för Mathematik, vol. 6, 1966, p. 103-144. | MR | Zbl

[B1] Brjuno (A. D.). - Analytical form of differential equations, Trans. Moscow Math. Soc., vol. 25, 1971, p. 131-288. | MR | Zbl

[B2] Baker (I. N.). - An entire function which has wandering domains, J. Austral. Math. Soc., vol. 22, 1976, p. 173-176. | MR | Zbl

[C] Cherry (T. M.). - A singular case of iteration of analytic functions: A contribution to small divisor problem, in Nonlinear Problems of Engineering, Academic Press, New York, 1964, p. 29-50. | MR | Zbl

[CH] Choquet (G.). - Lectures on analysis, vol. I, Benjamin Inc., 1969.

[C1] Cremer (H.). - Zum Zentrumproblem, Math. Ann., vol. 98, 1928, p. 151-163. | JFM

[C2] Cremer (H.). - Über die Schrödersche funktionalgleichung und das Schwarscher Eckenabbildungsproblem, Ber. Math. Phys. Klasse der Sächs Akad. Wiss. Leipzig, vol. 84, 1932, p. 291-324. | JFM | Zbl

[D] Douady (A.). - Systèmes dynamiques holomorphes, Séminaire N. Bourbaki, n° 599, vol. 1982-1983, Astérisque, vol. 104-105, S.M.F., 1983, p. 39-63. | Numdam | MR | Zbl

[F-H] Fathi (A.) et Herman (M.). - Existence de difféomorphismes minimaux, Astérisque, vol. 49, 1977, p. 37-59. | MR | Zbl

[F] Fatou (P.). - Mémoires sur les équations fonctionnelles, Bull. S.M.F., vol. 47, 1919, p. 161-271 et vol. 48, 1920, p. 33-94, p. 208-304. | JFM | Numdam

[H1] Helson (H.) et Sarason (D.). - Past and future, Math. Scand., vol. 21, 1967, p. 5-16. | MR | Zbl

[H] Herman (M.). - Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Pub. Math. I.H.E.S., vol. 49, 1979, p. 5-233. | Numdam | MR | Zbl

[L] Lang (S.). - Elliptic functions, Addison-Wesley, 1973. | MR | Zbl

[LA] Lattès (S.). - Sur l'itération des substitutions rationnelles et les fonctions de Poincaré, Note aux C.R. Acad. Sc. Paris, t. 166, 1918, p. 26-28. | JFM

[M-S] Mañ;É (R.), Sad (P.) et Sullivan (D.). - On the dynamics of rational maps, Ann. scient. Éc. norm. sup., 4e série, t. 16, 1983, p. 193-217. | Numdam | MR | Zbl

[N] Nehari (Z.). - Conformal mappings, Dover Pub., New York, 1975. | MR

[R] Rees (M.). - Ergodic rational maps with dense critical forward orbit, Preprint, Univ. of Minnesota, 1983, à paraître dans Erg. Th. Dyn. syst. | Zbl

[R1] Rüssmann (H.). - Kleine Nenner, II : Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl, 1972, p. 1-20. | MR | Zbl

[R2] Rüssmann (H.). - Über die Iteration analytischer Funktionen, J. Math. Mech., vol. 17, 1967, p. 523-532. | Zbl

[Rd] Rudin (W.). - Real and complex analysis, McGraw Hill, New York, 1978. | Zbl

[Sa] Samuel (P.). - Théories algébriques des nombres, Hermann, Paris, 1971.

[Si] Siegel (C. L. C.). - Iteration of analytic functions, Ann. Math., vol. 43, 1942, p. 607-612. | MR | Zbl

[S] Sullivan (D.). - Quasi-conformal homeomorphisms and dynamics (I), solution of the Fatou-Julia problem on wandering domains, I.H.E.S., Preprint, 1982, à paraître aux Ann. Math. | Zbl

[S1] Sullivan (D.). - Quasi-conformal homeomorphisms and dynamics (III), topological conjugacy classes of analytic endomorphisms, I.H.E.S., Preprint, 1983.

[Y1] Yoccoz (J. C.). - C1-conjugaison des difféomorphismes du cercle, preprint I.M.P.A., Rio de Janeiro, à paraître dans Proc. Symp. Dynamical Systems, Rio de Janeiro, 1981, Springer, Lect. Notes in Math., n° 1007, 1983, p. 815-827. | Zbl

[Y2] Yoccoz (J. C.). - Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition diophantienne, preprint I.M.P.A., Rio de Janeiro, 1982, Ann. scient. Ec. norm. sup., 4e série, t. 17, 1984, p. 339-365. | Numdam | Zbl

[Z] Zehnder (E.). - A simple proof of generalization of a theorem by C. L. Siegel, Lect. Notes in Math., vol. 597, Springer-Verlag, 1977, p. 855-866. | MR | Zbl

Cited by Sources: